# SDR HALA2013052000064

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 10,585 hours, 1,705 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON START UP.  PERFORMED OPS TEST OF THE APU IAW AMM 49-00-00-710-801.  TESTED OK.
